# SDR SWIA201541072

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN FS 349.00 AND 364.00 AND BETWEEN STR 27 AND 26R, C-CHECK, RO 4/21/15, COMPLIED WITH REPAIR TO THE INTERCOSTAL BETWEEN FS 349.00 AND 364.00 AND BETWEEN STR 27R AND 26R REF STS EA.
